Translator Disclaimer
2013 On the geometric deformations of functions in $L^2[D]$
Luis Contreras, Derek DeSantis, Kathryn Leonard
Involve 6(2): 233-241 (2013). DOI: 10.2140/involve.2013.6.233

Abstract

We derive a formal relationship between the coefficients of a function expanded in either the Legendre basis or Haar wavelet basis, before and after a polynomial deformation of the function’s domain. We compute the relationship of coefficients explicitly in three cases: linear deformation with Haar basis, linear deformation with Legendre basis, and polynomial deformation with Legendre basis.

Citation

Download Citation

Luis Contreras. Derek DeSantis. Kathryn Leonard. "On the geometric deformations of functions in $L^2[D]$." Involve 6 (2) 233 - 241, 2013. https://doi.org/10.2140/involve.2013.6.233

Information

Received: 23 February 2012; Accepted: 20 May 2013; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1278.42042
MathSciNet: MR3096370
Digital Object Identifier: 10.2140/involve.2013.6.233

Subjects:
Primary: 26

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 2 • 2013
MSP
Back to Top